How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse Annie Your Own Question
Nurse Annie
Nurse Annie, Nurse (RN)
Category: Health
Satisfied Customers: 6471
Experience:  PHD RN 40+ years in nursing all depts & units 20+ years as a midwife, certified lactation consultant
467755
Type Your Health Question Here...
Nurse Annie is online now
A new question is answered every 9 seconds

EVERYTIME I DRINK ANY TYPE OF ALCHOL I BLEED FROM MY BOTTOM ...

Customer Question

EVERYTIME I DRINK ANY TYPE OF ALCHOL I BLEED FROM MY BOTTOM THE NEXT DAY
Submitted: 9 years ago.
Category: Health
Expert:  Nurse Annie replied 9 years ago.
Customer


This could be due to be hemorrhoids, anal fissures, polyps, Crohn's Disease, peptic ulcer disease, and diverticulitis. Generally, the closer the bleeding site is to the anus, the blood will be a brighter red. Thus, bleeding from the anus, rectum, and the sigmoid colon tend to be bright red, whereas bleeding from the transverse colon and the right colon (transverse and right colon are several feet away from the anus) tend to be dark red or maroon colored. Stomach ulcers caused by ibuprofen, naproxen, or aspirin are common causes of upper GI bleeding. It's possible that it could be due to hemorrhoids or constipation. If constipation is an issue, you need to add more fiber to your diet, drink enough liquids, and possibly laxatives. If it is not due to constipation, then you will need to see your doctor for an exam and testing to determine what the exact cause may be.